# SDR QXEA2015111900595

- Difficulty date: November 10, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,638 hours, 22,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 7, PN 85361510-103, CORRODED.  REMOVED MID SUPPORT WEB FROM SEAT TRACK NR 7 BS 321.0 TO 469.5 REF SRM 51-42-05. INSTALLED MID WEB SUPPORTS FROM BS 321.0 TO 469.5, REF SRM 51-42-05 AND DWG 85361501, REV E.  DETACHED SEAT TRACK SUPPORT FRAME FROM 547.0 TO 564.5 REF SRM 51-41-00. INSTALLED SUPPORT FRAME FROM BS 547-0 TO BS 564.5 & REF SRM 51-41-05, AMD DWG 85361501, REV E.  COMPLETE REMOVAL OF SEAT TRACK NR 7 BY DETACHING SUPPORT STRAPS FROM BS 234.0 TO 529.5.  INSTALLED SUPPORT STRAPS REMAINING SEAT TRACK BS 7 FROM BS 234.0 TO 529.5, REF SRM 51-41-05 AND DWG 85361501, REV E.  LOCATED AND DRILLED NR 7 SEAT TRACK, PN 85361510-103 REF SRM 51-40-07.  LOCATED AND DRILLED SEAT TRACK SPLICE COMMON TO SEAT TRACK NR 6 + NR 7.  REF SRM 51-40-07-02-01, REF SRM 51-40-07-02-01.  LOCATED AND DRILLED SEAT TRACK 7, PN 8536-1510-103, FWD AND AFT SPLICES, REF SRM 51-40-07-02-01. INSTALLED BOLTS AT FRAMES BS 234.0 TO BS 341.0 AND 6 EA HILIGHTS IN AFT SPLICE COMMON TO SEAT TRACK 7 & NR 8, REF SRM 51-41-00-00-01 AND SRM 51-40-15-02-01. COMPLETED INSTALLATION OF SEAT TRACK, NR 7, PN 85361510-103, REF 51-42-05, SRM 51-41-05 + 51-40-15 DWG 85361501, REV 15. INSTALLED DRIP ANGLE FROM FS 301-FS 401 IAW SRM 51-42-05. INSTALLED GROUNDING STUD AND WIRES REF SRM 51-42-05-02-01 AND AMM 51-80-00-400-801.  BOND CHECK GOOD REF AMM 51-80-00-760-801. INSTALLED DRIP ANGLE FROM FS 172.0-FS 301.0 ADJACENT TO SEAT TRACK NR 7, REF SRM 51-42-05.  RESTORED FINISH TO SEAT TRACK NR 7, REF SRM 51-25-01.
